| Model Number |
HARMONY-25 |
| Medical Device Problem Codes |
Structural Problem (2506); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that approximately two years following the implant of a transcatheter pulmonary bioprosthetic valve, a cardiac magnetic resonance imaging revealed the distal portion of the valve was protruding from the pulmonary artery wall.The proximal edge of the valve stent was in the right ventricular outflow tract (rvot) posteriorly and near the pulmonary valve sinus anteriorly.The contour of the anterior aspect of the rvot bowed out at the sinus compared to the right ventricular wall and the central portion of the stent.The distal portion of the valve stent protruded from the anterior wall of the right pulmonary artery into the lumen of the proximal right pulmonary artery.There was no evidence of flow obstruction or stent fracture.It was also noted that these results were similar in appearance to the prior study performed approximately six months after the valve implant.No patient complications were reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Corrected data: h6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description